# SDR ASAA2024101053380

- Difficulty date: October 10, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 70,559 hours, 36,836 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524063
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 540 BL 0 TO LBL 20 PANEL BREAK CRACKED. GROUNDED - YES. REMOVED AND REPLACED PANEL BREAK IAW B737-700 SRM 51-40-02-0G-0.
